# SDR AWXA200300298

- Difficulty date: March 23, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 43,385 hours, 19,658 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Condition: Leaking
- Location: Green Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM PHX TO PDX APPROXIMATELY 2 HOURS INTO FLIGHT RECEIVED A GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE, FOLLOWED BY A NR 1 ENGINE GREEN SYSTEM HYDRAULIC PUMP LOW PRESSURE. FOLLOWED ECAM PROCEDURES AND SHUTDOWN THE POWER TRANSFER UNIT AND GREEN HYDRAULIC SYSTEM PUMP UNTIL ON FINAL APPROACH. DECLARED EMERGENCY, GREEN HYDRAULICS SYSTEM WORKED FINE ON LANDING. MAINTENANCE FOUND THE LEAK MEASUREMENT SELECTOR VALVE LEAKING. REMOVED AND REPLACED LEAK MEASUREMENT SELECTOR VALVE. OPERATIONAL AND LEAK CHECK GOOD IAW AMM 29-19-41-401.
